# SDR HEEA108122

- Difficulty date: February 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 12,707 hours
- Engine: Ge CT72A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 214010500117FM
- Part serial: A476
- Condition: Out Of Adjust
- Location: Main Rotor
- Part time: 4,180 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

3 MINUTES AFTER TAKEOFF, A LOW RUMBLE WAS HEARD FOLLOWED BY A VERTICAL VIBRATION.  AIRCRAFT WAS FLOWN AND SHUT DOWN WAS ACCOMPLISHED.  UPON INSPECTION THE AIRCRAFT GREASE WAS FOUND SPLATTERED OVER THE UPPER TRANSMISSION COWLING.   MAINTENANCE FOUND THE SWASHPLATE HAD LOST ALL TILT FRICTION.  RESHIMMED THE SWASHPLATE AND AIRCRAFT CHECKED GOOD.  THE GREASE REPORTED BY PILOT ON THE COWLING APPEARED NORMAL FOR AN AIRCRAFT THAT JUST HAD A 25 HOUR INSPECTION.
